# SDR IPXA2022122289221

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,654 hours, 15,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR PRESSURIZATION SQUEAL AT ALTITUDE. PRESSURIZATION DROPS OKFOUND DOOR SEAL TORN AT BOTTOM OF ENTRY DOOR. REPAIRED SEAL IAW SR EO A300-5210-20334-C. LEAK CHECKS GOOD
